Advanced

Least Manipulable Envy-free Rules in Economies with Indivisibilities

Andersson, Tommy LU ; Svensson, Lars-Gunnar LU and Ehlers, Lars LU (2014) In Mathematical Social Sciences 69. p.43-49
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematical Social Sciences
volume
69
pages
43 - 49
publisher
Elsevier
external identifiers
  • wos:000336472500005
  • scopus:84897796095
ISSN
0165-4896
DOI
10.1016/j.mathsocsci.2014.01.006
language
English
LU publication?
yes
id
aed65c30-9926-42ee-b2ab-1ab38bfe299f (old id 4302293)
date added to LUP
2014-02-14 08:19:13
date last changed
2017-02-19 03:44:40
@article{aed65c30-9926-42ee-b2ab-1ab38bfe299f,
  author       = {Andersson, Tommy and Svensson, Lars-Gunnar and Ehlers, Lars},
  issn         = {0165-4896},
  language     = {eng},
  pages        = {43--49},
  publisher    = {Elsevier},
  series       = {Mathematical Social Sciences},
  title        = {Least Manipulable Envy-free Rules in Economies with Indivisibilities},
  url          = {http://dx.doi.org/10.1016/j.mathsocsci.2014.01.006},
  volume       = {69},
  year         = {2014},
}